# SDR DALA2022081205493

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767
- Aircraft serial: 29704
- Aircraft time: 83,566 hours, 16,262 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1808 AFTER TAKEOFF PURSER REPORTED MID GALLEY OVEN #2 OPERATING AND SMELLING WITHOUT HAVING BEEN TURNED ON. CORRECTIVE ACTION: R/R MID GALLEY OVEN #2 IAW B767-400 AMM 25-31-88. OP CHK WAS OK. NO SMOKE DETEDCTED. OK FOR SVC (8762484)
